# SDR CA980114005

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161311N
- Condition: Delaminated
- Location: T/R
- Part time: 3,393 hours
- Component: 369D21600503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW LEADING EDGE WAS INSTALLED 451 HOURS AGO IN COMPLIANCE WITH MDHS NOTICE DN187 PART 11.  A SMALL DELAMINATION VOID .3750 INCH IN DIAMETER, 2 INCHES FROM THE TIP AND .1250 INCH FROM THE TRAILING EDGE OF THE LEADING EDGE STRIP.
